JournalsrlmVol. 28, No. 1pp. 103–117

Optimal bounds for periodic mixtures of nearest-neighbour ferromagnetic interactions

  • Andrea Braides

    Università di Roma Tor Vergata, Italy
  • Leonard Kreutz

    Gran Sasso Science Institute, L’Aquila, Italy
Optimal bounds for periodic mixtures of nearest-neighbour ferromagnetic interactions cover
Download PDF

A subscription is required to access this article.

Abstract

We give optimal bounds for the homogenization of mixtures of two types of ferromagnetic interactions. This is done by characterizing the possible Γ\Gamma-limits of the corresponding energies in a discrete-to-continuum setting. We show that for nearest-neighbour systems this characterization can be provided by a description of the possible limit Wulff shapes in terms of the percentage of one of the two types of interactions.

Cite this article

Andrea Braides, Leonard Kreutz, Optimal bounds for periodic mixtures of nearest-neighbour ferromagnetic interactions. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 28 (2017), no. 1, pp. 103–117

DOI 10.4171/RLM/754